Skip to main content

Distributive and Semihereditary Rings

Abstract

Let A be a right and left distributive ring. For a positive integer n, we obtain a criterion of projectivity of all n-generated right ideals of the ring A and a criterion of the right semi-heredity of the ring A.

This is a preview of subscription content, access via your institution.

REFERENCES

  1. 1.

    A. A. Tuganbaev, Semidistributive Modules and Rings, Kluwer Academic Publishers, Dordrecht-Boston-London (1998).

    Google Scholar 

  2. 2.

    R. Wisbauer, Foundations of Module and Ring Theory, Gordon and Breach, Philadelphia (1991).

    Google Scholar 

  3. 3.

    S. Jondrup, “PP-rings and finitely generated flat ideals,” Proc. Amer. Math. Soc., 28, No.2, 431–435 (1971).

    Google Scholar 

  4. 4.

    B. Stenstrom, Rings of Quotients: An Introduction to Methods of Ring Theory, Springer (1975).

Download references

Author information

Affiliations

Authors

Additional information

__________

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 9, No. 1, pp. 253–258, 2003.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tuganbaev, A.A. Distributive and Semihereditary Rings. J Math Sci 128, 3496–3500 (2005). https://doi.org/10.1007/s10958-005-0284-y

Download citation

Keywords

  • Positive Integer
  • Distributive Ring
  • Semihereditary Ring